MAUDE Adverse Event Report: STRYKER SPINE-US ES2 HEX RAD ROD 5.5 X 90MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 HEX RAD ROD 5.5 X 90MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482806090
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Fall (1848); Injury (2348)
Date of Event 11/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had an l3-s1 fusion on (b)(6) 2018.Patient recently fell and the rod came out of the s1 screw on the left side.Revision surgery required to correct issue.
 
Additional Manufacturer Narrative
Additional information: device lot number method: visual inspection, product history review, complaint history review, nc/capa history review, labelling review, risk assessment result: the reported event was confirmed via email correspondence with the sales rep.Visual inspection on the returned products revealed normal deformation due to use of the device.No relevant manufacturing issues were found upon manufacturing history review.Conclusion: based on the information provided, it is likely that the implant migrated due to patient fall.
 
Event or Problem Description

Brand Name
ES2 HEX RAD ROD 5.5 X 90MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8173472
Report Number0009617544-2018-00298
Device Sequence Number13998003
Product Code NKB
UDI-Device Identifier07613327001716
UDI-Public07613327001716
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482806090
Device Lot NumberVR4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2018
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;